| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 13.7mm, vicm5_13.7, -7.50 diopter, implantable collamer lens tore during loading, there was no patient contact.On (b)(6) 2023 a replacement lens was implanted and the problem resolved.